# SDR EY2R9601525

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Propeller: Hartzl HCE2YL2
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Change Rod
- Part number: 24914S
- Condition: Worn
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PITCH CHANGE ROD WORN
